# SDR AWXA9500414

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-4 INSPECTION, CORROSION UPPER AND LOWER SURFACE TOP CHORD OF FLOOR BEAM, STA 1661, LBL 24.5 TO LBL 36.  REPAIRED FLOORBEAM PER SRM 51-70-12.  (X)
